# SDR ABXA9800020

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Part number: 991015529
- Condition: Cracked
- Location: Rtmlg Ww
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WHEEL WELL PRESSURE PANEL CRACKED OUTBOARD AND AFT OF MAIN FRAME 718, UPPER CORNER OF AFT FLANGE.  REPLACED DOUBLER IAW DC9 SRM 51-30.
